MAUDE Adverse Event Report: JIANGYIN HUASHI MEDICAL EQUIPMENT CO.,LTD DRIVE; ROLLATOR

JIANGYIN HUASHI MEDICAL EQUIPMENT CO.,LTD DRIVE; ROLLATOR
Model Number 795BU
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Codes Fall (1848); Head Injury (1879)
Date of Event 01/09/2022
Type of Reportable Event Serious Injury
Event or Problem Description
Drive devilbiss healthcare was notified of an incident involving a rollator by an end user's daughter, who stated "her mother was walking out to her car for an appointment and the front caster kicked out from under her and was wobbly causing her to fall and hit her head." she reportedly received an "egg" on her head and went to the hospital.Tests were performed for the head injury, but the results came back negative.Drive is currently investigating the incident, including attempting to retrieve the product and inspect it, and will file an update if additional information becomes available.

Brand Name
DRIVE
Common Device Name
ROLLATOR
Manufacturer (Section D)
JIANGYIN HUASHI MEDICAL EQUIPMENT CO.,LTD
no. 589 hualu road
huashi town
jiangyin city, jiangsu, 21442 1
CH  214421
MDR Report Key15771754
Report Number2438477-2022-00113
Device Sequence Number20479016
Product Code ITJ
UDI-Device Identifier00822383221649
UDI-Public00822383221649
Combination Product (Y/N)N
Initial Reporter StateRI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/10/2022
Report Date (Section F) 11/10/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number795BU
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date10/11/2022
Device Age1 YR
Event Location Home
Date Report to Manufacturer11/17/2022
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date11/10/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age88 YR
Patient SexFemale
Patient Weight88 KG
Date Report Sent to FDA11/10/2022